"March 15, 2013 -- Green tea and coffee may help lower your risk of having a stroke, especially when both are a regular part of your diet, according to new research.
The study looked at the green"...
There have been no reports of overdosage from the oral administration of nimodipine. Symptoms of overdosage would be expected to be related to cardiovascular effects such as excessive peripheral vasodilation with marked systemic hypotension. Clinically significant hypotension due to nimodipine overdosage may require active cardiovascular support with pressor agents and specific treatments for calcium channel blocker overdose. Since nimodipine is highly protein-bound, dialysis is not likely to be of benefit.
None.This monograph has been modified to include the generic and brand name in many instances.
Last reviewed on RxList: 5/23/2013
Additional Nymalize Information
Report Problems to the Food and Drug Administration
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
Get breaking medical news.